# SDR IXXA199592

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784AL
- Make and model: Doug DC-8-63F
- Aircraft serial: 46135
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Instrument Amp
- Part number: 2589201913
- Condition: Erratic
- Location: Radio Rack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLL/TOL -  AFTER TAKEOFF, CREW NOTED THE NR 2 COMPASS SYSTEM INDICATORS WERE ERRATIC AND THE CAPTAIN'S ATTITUDE INDICATOR FLAG WAS IN VIEW WITH NO PITCH INDICATION.  THE CREW RETURNED TO FLL FOR MAINTENANCE.  MAINTENANCE REPLACED THE NR 1 INSTRUMENT AMP AND ALL SYSTEM OPS CHECK NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
